*Amazon Price Tracker! The indicated cost of $5.98 may have already changed. Check the current price - >
|Date||Minimum price||Maximum price||Average cost|
On Amazon, these items can be purchased with most FSAs (Flexible Spending Accounts) and HSAs (Health Savings Accounts). If you have a card, you can add it in checkout. You can also purchase these items using a different payment method and choose to be reimbursed from your benefit administrator later. Congestion can cause several miserable symptoms. Rite Aid Pharmacy Sinus Max congestion relief attacks those pesky symptoms on several fronts. It's got acetaminophen for that pounding headache, guaifenesin to thin and expectorate mucus and phenylephrine HCl to clear nasal passages and get you breathing freely again. Each box contains 20 caplets.Features & Benefits:*Compare to the active ingredients in Maximum Strength Mucinex SINUS-MAX Severe Congestion & PainActive Ingredients: Acetaminophen 325 mg, Guaifenesin 200 mg, Phenylephrine Hcl 5 mg. Inactive Ingredients: Corn Starch, Crospovidone, Fd&c Red #40 Aluminum Lake, Fd&c Yellow #6 Aluminum Lake, Magnesium Stearate, Maltodextrin, Microcrystalline Cellulose, Polyethylene Glycol, Polyvinyl Alcohol, Povidone, Silica Gel, Sodium Starch Glycolate, Stearic Acid, Talc, Titanium DioxideDo not take more than directed. Do not take more than 12 caplets in any 24-hour period. Adults and children 12 years and older, take 2 caplets every 4 hours. Children under 12 years of age, do not use.Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.